# SDR CALA9801283

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK COMING FROM RIVET HOLE IN FORWARD CARGO DOOR AT STA 425.  THE CRACK WAS STOP DRILLED, A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 52-03, 52-31-0 AND 51-70-2.
